Unique Solvability of a Linear Parabolic Problem with Nonlocal Time Data

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a problem for a first-order differential equationin a Hilbert space. We replace the initial data with some condition that includes the integralof the solution over the entire time interval on which we solve the problem.It is proved that the problem has a unique solution on an arbitrary time intervalunder the condition that some of the data are positive.

Original languageEnglish
Pages (from-to)337-340
Number of pages4
JournalSiberian Mathematical Journal
Volume62
Issue number2
DOIs
Publication statusPublished - Mar 2021

Keywords

  • 517.954
  • differential equation in a Hilbert space
  • nonlocal time data
  • solvability
  • uniqueness of solution

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'Unique Solvability of a Linear Parabolic Problem with Nonlocal Time Data'. Together they form a unique fingerprint.

Cite this